Items where Author is "Watts, MJ"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal article

WATTS, M.J. and SHARPE, T.P., 2013. Immutable laws of debt dynamics. Journal of Post Keynesian Economics, 36 (1), pp. 59-84. ISSN 1557-7821

SHARPE, T.P. and WATTS, M.J., 2013. Unconventional monetary policy in the UK: a modern money critique. Economic Issues, 18 (2), pp. 41-64. ISSN 1363-7029

SHARPE, T.P. and WATTS, M.J., 2012. Policy advice in crisis: how inter-governmental organisations have responded to the GFC. Journal of Australian Political Economy (69), pp. 103-133. ISSN 1839-3675

This list was generated on Sat May 26 04:23:35 2018 UTC.